Massive gut two years after quitting benzos? Stop eating so much.

Benzo Belly - Please Help
« on: December 04, 2020, 10:20:51 am »

[Buddie]

Does anybody have any reassuring advice regarding benzo belly?
I’ve got a whole list of symptoms, but my worst one is my poor belly. I have it real bad.
I’ve put seven inches onto my waistline and look like I have a ten-pin bowling ball in my stomach, or that I’m eight months pregnant. And it hurts – and sometimes I struggle to breathe because of it.
No matter what I do it’s constantly inflamed and feels like it will burst some days.
I’ve been to my doctor who can’t find anything wrong but was alarmed by how much it’s distended. It doesn’t seem to be getting any […], and if anything is slowly getting bigger. It’s really embarrassing to go out looking like this, as the rest of me is pretty much normal, or as I used to look, but I have this massive gut that sticks out a mile.
And it’s rock hard to the touch – sometimes it really freaks me out – it’s not normal.
I’ll be off benzos for two years this coming January – and I’ve got a lot more healing to do, but can someone relate to my problem or give me hope that my stomach will eventually settle down and return to its normal size?
If I have to remain like this for the rest of my life it’s going to be a bit depressing and humiliating.
Here’s hoping for some replies.
Thank you.

BENZO BELLY OUTBREAK

Anyone eles is dealing really bad benzobelly?
« on: October 15, 2020, 08:06:19 pm »

[Buddie]

Hi everyone,
Well my next issues im dealing with now is sensitive stomach, is this benzobelly??? I cant move around too much or tense my abdomen area it will put me in a discomfort, nausea, gagging, some pain, breathing, even now im so very sensitive to foods now. I lost my appetite now, i was getting my appetite back and gaining weight, now im back to before. Its like the level went up 10x. The only relief that gives me is to lay down and do nothing. I put a ice cold rag on my stomach to relax and calm me down. This is a really bad wave for me if this is one. This is scaring me because its affecting me at work and home. Its like body is taking turns with all this different symptoms every week. Something different is next. Any input is appreciated.

Re: Anyone eles is dealing really bad benzobelly?
« Reply #1 on: October 15, 2020, 09:14:50 pm »

[Buddie]

mark
I am dealing with some crazy stuff with my belly, abdomen also,,,,,,My last dose of any benzo was 7.5mo ago and it seems to be getting worse here is what I feel

-bloating
-almost like its filled up
– when I eat it gets worse
– feel like I have something wrapped around, squeezing my torso
-feel like I cant breathe properly

This seems to be systemic and not limited because my head, neck jaw are really sore and tense
My arms and legs seem to be floppy
I feel like I am moving and the ground isnt steady, dizzyish and drunken
hard to be around people, dont feel calm, feel kinda agitated and unsettled

these are just some things,,,,

what kind of dose and length of time were you on?

hit me up if you wanna chat
TDD

BENZO BELLY’S BACK!

Benzo belly
« on: June 25, 2020, 09:57:08 am »

[Buddie]

Hello ,
What are the best tips to manage benzo belly,
Should i eat more fiber from foods or propiotics are recommended? I know it differs for everyone but i would like to hear some tips.

BENZO BELLY STRIKES AGAIN!

BIG Benzo BELLY
« on: June 30, 2019, 02:42:50 am »

[Buddie]

anyone have Benzo BELLY??
belly looks like I am 9NINE months pregnant
I am not fat only my stomach looks big and weird
hard to breath when I breath stomach expands like a balloon and gets tight /locks /uncomfortable / never goes away
– after eating it is worse

anyone know what causes this? treatments? cures?
how long does it last?

Kooks add diarrhea to list of 90,000,000 benzo withdrawal symptoms

Has anyone experienced diarrhea during taper?
« on: April 16, 2019, 08:10:03 pm »

[Buddie]

Hello. I’m tapering off of 8mgs of klonopin. Ever since I started I can’t stay out of the bathroom. I have tried Imodium and lomotil(prescription) with nothing working. I also have had a burning feeling in my stomach and gut. Could this be benzo belly? Any advice would help greatly.

Re: Has anyone experienced diarrhea during taper?
« Reply #1 on: April 16, 2019, 09:11:23 pm »

[Buddie]

yes. every single day. get used to it my friend.